# SDR GTIA2023060637235

- Difficulty date: June 2, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,774 hours, 4,033 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL DECENDING THROUGH 6000FT ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00. R/R RECIRCULATION FILTER (4012HM)(4013HM) IAW AMM 21-21-41. NO DEFECTS NOTED AT THIS TIME. THIS CLEARS MDDR 57081. MOC NOTIFIED PLACARD REMOVED.
